Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count

SKU: mm58

Original price was: $21.23.Current price is: $16.23.

160 in stock

15 People watching this product now!

Description

Help relieve your allergy symptoms with Ready in Case Allergy Relief Fexofenadine HCL USP 180 mg tablets. Compares to Allegra® active ingredient, these non-drowsy tablets contain 180 mg of the antihistamine fexofenadine HCl for 24-hour relief from indoor and outdoor allergies. These tablets temporarily relieve symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy, watery eyes, itching of the nose or throat. Don’t let allergies interfere with your busy life.

Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count:

  • Formulated for adults & children 12 years of age & over
  • Contains 15 capsule-shaped tablets
  • Non-drowsy allergy relief
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Ready In Case 24 Hour Allergy Medicine, 180 mg Tablets, 15 Count”

Your email address will not be published. Required fields are marked *